# SDR AALA20160817005

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 88,233 hours, 42,178 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR LOWER FORWARD STOP FITTING IS CRACKED.  REMOVED AND REPLACED THE STOP FITTING IAW AARD 51-00-05-1 AND DRAWING 5910141.
